# SDR IPXA10562130

- Difficulty date: August 24, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 101823
- Condition: Seized
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, DIVERTED DUE TO SMOKE IN COCKPIT, RAN CHECKLIST SMOKE STOPPED. ELECTRIC SMELL AND PACK NOISE SURGING CONTINUED.  FOUND LT ACM SEIZED. R & R LT ACM IAW AMM 21-51- 03-4. PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSP IAW AMM 05-51-56-2. OPS CHECK AND LEAK CHECK NORMAL.
